# SDR UIEA2021071801582

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 72,590 hours, 12,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 37991
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMER LT PWR SPLY M5168 RELATED EMER LT CANNOT STAY ON 15MIN( UPPER DECK EMERG LT PWR SPLY M5168 REPLACED AND INSTALLATION TEST OKAY IAW AMM 33-51-04 REV.101 )
